I am wondering if these are symptoms of too high a dose of Adderall?
- 19 Sep 2009 by bor
- adderall, adderall xr, attention deficit hyperactivity disorder (adhd)
I am a 57 y/o male. I take a 30mg Adderall XR capsule and 15mg of the regular Adderall tablet ("fast acting") in the morning when i awake. Later in the morning, I experience the following: dry mouth, perspiring, shaky hands. I take 15-30 mgs of the Adderall tablets ("fast acting") at lunch time. Later in the day when I get home, I feel sad, depressed.
In addition to ADHD, I take Effexor 150 mg XR for depression and Lamictal 100 mg for mood disorder.
Thank you, Robert
12 Nov 2010
Dear bor, I am answering this question purely from experience. As far as dry mouth, perspiring, & shakey hands are concerned these are all side effects of too much adderall taken at to close a dosing period.a 30 mg XR adderall taken in concert with a 15 mg IR ( if taken at appr. 6am) should hold you for at LEAST 8 HOURS! you must remember the meaning of XR small amounts of the drug are passed into your system throughout an 8 hr period.and then at 12 noon your taking at lleast 15 to 30 more mgs of IR, that brings you to 60-75mgs Daily, The highest recommended dosages is for A.DH.D & that is 60mgs a day in divided dosages! thats why they only go as far as 30mgs a pill. the above mentioned side effects are from taking 45mgs one shot. then at 12 noon you take your 15 to 30 dose and call it quits and by 6-8pm your crashing! (coming down from the seretonine boost youve been riding all day!) and that explaines the sad, and depressed state your feeling.
if I were you Id switch to 30mgs twice Daily and switch my antidepressant. I find 30mgs twice a day, & 100 mg of Zoloft in morn, followed up with 2mg of Xanax 2 times a day, 1 when i get home & one before bed does ME right. BUT thats ME! the xanax keeps away the he-be-je-bes, & acts like a parachute so you dont crash & burn, you calmly Float Down BUT what works for me may not for you, talk to your doc about a change up, and maybe getting some benzodiazapine therapy (Xanax, Ativan, Valium, Klonopin) to help you at night with the crashing(Depression& sadness) Well hope the advice helps!! Good Luck!! budiiboooy
24 Feb 2012
Yes I would say shakyness , perspiring , and dry mouth are all sure signs of to much adderall. I would lower your dosage until you can get in to see the doc.
27 Dec 2011
Do you have any heart issues? At your age I would tell my doctor would like to take less. This can cause your heart to defibrillate and create a heart attack. These are amphetamines you are taking. I hope the trade off is worth or get another doctor and tell them you want to try a lower dosage.
19 Sep 2009
I would be willing to bet that the strange feelings you are having have something to do with the Effexor. Effexor has been known to cause: dry mouth, excessive sweating, shakiness, and increased feelings of depression. You should definitely talk with your doctor as soon as possible and see if he/she wants to try you on something else or at least adjust your dosages. Hope this helps. Good luck and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... genaric adderall 15mg and dont feel like it does what it is suposed to. do i need a higher dose because of my weight? and is the brand adderall ...
3 answers • 17 Nov 2009
Attention Deficit Hyperactivity Disorder (ADHD) - I have just been diagnosed with ADD. This is my 3rd day of taking adderall 10mg in the morning. It ...
7 answers • 13 Aug 2011
... prescribed me adderall 10 mg 2 times a day and to be honest I am much more organized, I tend to pay attention longer and I am able to comprehend ...
4 answers • 2 Mar 2012
... ADHD (I've been tested by a psychiatrist as a child and as an adult and am most definitely ADHD). At the moment I'd choose between ...
6 answers • 13 Jan 2013
... nauseas. I'm wondering if i can substitute it with dexedrine... i have never taken dexedrine and would like to know more
1 answer • 14 Aug 2013